Certain Somos’s P–Q type Dedekind η-function identities

Kumar, Srivasta and Vidya, H C (2015) Certain Somos’s P–Q type Dedekind η-function identities. Proceedings of the Indian Academy of Sciences: Mathematical Sciences, 128 (42). pp. 1-18. ISSN 0253-4142

[img] PDF
4854.pdf - Published Version
Restricted to Registered users only

Download (438kB) | Request a copy


In this paper, we provide a new proof for the Dedekind η-function identities discovered by Somos. During this process, we found two new Dedekind η-function identities. Furthermore, we extract interesting partition identities from some of the η- function identities.

Item Type: Article
Uncontrolled Keywords: Dedekind ?-function; theta functions; modular equations; colored partitions.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 06 Aug 2018 09:04
Last Modified: 06 Aug 2018 09:04
URI: http://eprints.manipal.edu/id/eprint/151693

Actions (login required)

View Item View Item